# SDR USAA950891

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 180-200
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND CORROSION 20 INCHES BY 20 INCHES STATION 180-200, FROM RT SIDE WALL SUB FLOOR BEAM.  CLEANED CORROSION AND SPLICED IN FILLER AND DOUBLER PER SRM 51-10-2.  (M)
